Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleComputation in multivariate quaternionic polynomial ring.
Author(s) Dang Tuan Hiep
TypeArticle in Journal
AbstractIn this paper we study on division algorithm and Gröbner bases in the multivariate quaternionic polynomial ring.
KeywordsQuaternionic polynomials; Division algorithm;Gröbner bases; Non-commutative rings
ISSN0373-3505; 2037-5298/e
File
URL http://www.dmi.unict.it/ojs/index.php/lematematiche/article/view/877
LanguageEnglish
JournalMatematiche
Volume68
Number1
Pages3--11
PublisherUniversit`a di Catania, Dipartimento di Matematica e Informatica, Catania
Year2013
Edition0
Translation No
Refereed No
Webmaster